# SDR CA190604024

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1152218
- Condition: Overheated
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) AT TOP OF CLIMB WE HAD A #2AC GEN HOT CAUTION FOLLOWED SHORTLY #2 AC GEN CAUTION. WE READ BOTH QRH CHECKLISTS AND ACTIONED THE #2 AC GEN HOT CHECKLIST.  READING THE TECH NOTES IT ADVISED TO MONITOR ENGINE OIL PRESSURE WITH THIS FAULT- WHICH REMAINED AT 65PSI FOR THE REST OF THE FLIGHT UNTIL THE TRANSITION. PASSING ABOUT FL90 IN THE DESCENT WE HAD A CWP WARNING AND FLUCTUATING OIL PRESSURE WHICH WENT INTO THE RED BELOW 44PSI SO WE CARRIED OUT THE ENGINE SHUTDOWN PROCEDURE.  TECHNICIANS FOUND OIL LEAK FROM THE AC GENERATOR CAUSE THE LOSS OF OIL. (TC# 20190604024)
